Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Pimples have caused pits on cheeks. What must I do?

4 years before I started getting pimples . in the beginning I felt it was something strange since I had a very very clear skin. later due 2 stress and depression my acne got worsened and worsened. I met dermatologists, they gave medicines and lotions. It worked and somehow all my pimples started to vanish. after 2 months again pimples started to appear. I used the same medicines again. pain got relieved but wats my problem is those pimple scars created pits on my cheeks. I feel it awkward because its reducing my self-esteem and confidence levels. I want to get over this problem and need my flawless clear skin back. what must I do??
Asked On : Mon, 21 May 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for writing to us.
The first step should be treating your active acne lesions by using oral antibiotics or oral isotretinoin along with topical creams like clindamycin, benzoyl peroxide, adapalene etc. Once acne subsides, you may take sessions of chemical peels combined with dermarollers or microdermabrasion to improve your skin condition.
Hope this helped.
Take care
Answered: Thu, 31 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor